# SDR SWAA2022021138377

- Difficulty date: April 24, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,656 hours, 8,639 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER T/E WING PANEL 551FB FWD O/B CLIP IS CRACKED (MARKED) / REMOVED CRACKED CLIP & REINSTALLED NEW CLIP P/N 287A 9152-23 IAW SRM 51-40-02-0G-0 & AIPC 57-50-00-38 ITEM 316 & BOEING DWG 115A2710 AT LOWER T/E WING PANEL 551FB O/BF CLIP.
